# SDR COMA2009010750059

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 23,168 hours, 20,627 cycles
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6078T55P25
- Part serial: WYG85383
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,958 hours, 1,551 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ON APPROACH, NR2 ENGINE ROLLED BACK TO SHUTDOWN WHILE BEING VECTORED FOR THE APPROACH. EMERGENCY DECLARED, ACFT LANDED SAFELY.  REMOVED AND REPLACED RT ENGINE FUEL CONTROL.
